| Model Number |
0682400550 |
| Medical Device Problem Code |
Electromagnetic Interference (1194)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It was reported that an equipment boom¿s electrical rotational brakes disengaged and drifted horizontally during a surgical procedure when an electromagnetic cauterizer device was being used.There was patient involvement due to the issue happening during a surgical procedure.However, there was no impact to the patient and caused no surgical delay. there were no reported injuries or adverse consequences.A stryker field service technician (sfst) was dispatched to the account to perform an investigation.The sfst confirmed the failure with the customer but was unable to recreate the issue while on-site. although we couldn't confirm the root cause the issue is most likely due to the previous version of mfr capacitive board.The newer revision capacitive touch board was redesigned and released back in april 2020 to be less susceptible to emi from high frequency devices.The sfst installed our current released mfr board and confirmed that the boom was operational. if any further information is obtained around the malfunction, a supplemental will be filed.
Event or Problem Description
It was reported the eq boom in or 1 is drifting while cautery is in use during a procedure.There were no reported injuries or adverse consequences.